# SDR 03FDEA01980

- Difficulty date: November 25, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727-200
- Aircraft serial: 22621
- Aircraft time: 36,927 hours, 22,812 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Connector
- Condition: Contaminated
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER INITIAL TAKEOFF ON FLAP RETRACTION GOING FROM FLAPS 2 TO FLAPS 0.  NR 4 LED SLAT WOULD NOT RETRACT.  RETURNED TO PHL, HAD TO GO TO FLAPS 5 TO GET GREEN LIGHT AND NORMAL POSITION.  FOUND MOISTURE IN NR 4 LEADING EDGE SLAT ACTUATOR CONNECTOR.  CLEANED SAME.  OPS CK'S OK.  NUMEROUS CYCLES PER M/M 27-82-011-4.  AIRCRAFT OK FOR FURTHER SERVICE.
